Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Difficulty in erection, had used candid b during fungal infection. Could that be causing this?

i am 20 yrs old boy i studing mbbs in tamilnadu and i had problem that last 2 to 3 days my penis not get erect i afrid of that and i am not a smoker,alcholic,drug user and i had fungal infection i used drug called candid b and what i cause this problem and it is normal or abnormal pls told me and one thing that i miss to tell u that i had 2 weaks cold , fever and dry cough
Asked On : Thu, 29 Nov 2012
Answers:  2 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description and I am sure that you don't have to worry at all. You are an MBBS student and I am proud about you. Vey good.

People do feel week after a weeks illness and it takes some time to come back to normal self. To get active sexual urge, it might take two or three days. Candid B is not going to interfere with your sexual life.

You should be pprehensive about your sexual feeling. We normally don;t get erection when we are tired, and when are anxious about it, then it is bound to trick us. Try masturbation when you are feeling fresh without any anxiety feeling about it and you are bound to succeed.

Please donot worry or be anxious. Enjoy.
Please consult a psychological counselor if need be.
Hope I was able to clear your doubt. Available for further assistance.
Good luck.
Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor